# SDR CALA2025071806706

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 46,195 hours, 16,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 7-14ABC EMERGENCY LIGHTS INOPERATIVE.  REMOVED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. INSTALL EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. EMERGENCY LIGHTS OPS CHECK IAW 33-51-00. OPS CHECKS GOOD.
